# SDR SWAA2013101521226

- Difficulty date: August 4, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 34,311 hours, 22,079 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 59406711
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR GEARED TAB DELAMINATED AT TE.  REPAIRED TAB IAW SRM.
